Alert archive / New Jersey / Small Craft Advisories in 2025
Small Craft Advisory 108, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Nov 19, 2025, 1:12 PM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Nov 19, 2025, 1:12 PM EST (18:12 UTC)
- Expired
- Nov 19, 2025, 10:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
311 WHUS71 KPHI 191812 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 112 PM EST Wed Nov 19 2025 ANZ431-453>455-200200- /O.NEW.KPHI.SC.Y.0108.251119T1812Z-251120T0200Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 112 PM EST Wed Nov 19 2025 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... * WHAT...North winds around 15 kt with gusts up to 25 kt. * WHERE...In Delaware Bay Waters, Delaware Bay waters south of East Point NJ to Slaughter Beach DE. In Atlantic coastal waters, Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 9 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MJL
2 follow-up statements
953 WHUS71 KPHI 200152 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 852 PM EST Wed Nov 19 2025 ANZ431-453-454-200300- /O.CAN.KPHI.SC.Y.0108.000000T0000Z-251120T0200Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- 852 PM EST Wed Nov 19 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and seas have diminished below thresholds. $$ ANZ455-200300- /O.EXT.KPHI.SC.Y.0108.000000T0000Z-251120T0300Z/ Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 852 PM EST Wed Nov 19 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...North winds around 15 kt with gusts up to 25 kt. * WHERE...Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ DeSilva
850 WHUS71 KPHI 200242 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 942 PM EST Wed Nov 19 2025 ANZ455-200345- /O.EXP.KPHI.SC.Y.0108.000000T0000Z-251120T0300Z/ Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 942 PM EST Wed Nov 19 2025 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM EST THIS EVENING... Winds and seas continue to diminish below thresholds. $$ DeSilva
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Nov 19, 12:39 PM EST, 33 minutes earlier.
Area forecast discussion, Nov 19, 12:39 PM EST, 33 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1239 PM EST Wed Nov 19 2025 .SYNOPSIS... A weak area of low pressure quickly shifts to our east later this morning, then high pressure builds in tonight and Thursday. A weak cold front moves through during Friday, which then stalls near Delmarva on westward. Low pressure along this front tracks near our area Friday night into Saturday, then high pressure builds in for Sunday. A cold front crosses our area later Monday followed by high pressure gradually arriving during Tuesday. && .NEAR TERM /THROUGH TONIGHT/... The main precipitation shield has long since moved offshore, though there lingers some patchy drizzle and fog across the region this afternoon. A light northeasterly breeze persists, helping hold clouds across the region. Some drier air across the northern areas however during the afternoon may result in a bit more sunshine trying to appear there while it stays mostly cloudy farther south. Temperatures are forecast to be in the 40s to low 50s. High pressure initially centered over the lower Great Lakes this evening will drift eastward towards New England by early Thursday. Meanwhile a frontal boundary will linger near Delmarva with some weak impulses moving through aloft in the upper level flow. This will tend to keep skies mostly cloudy however it should remain mainly dry. The exception will be across Delmarva where there could be some spotty drizzle. With the lingering front, overnight lows will vary from the upper 20s over NE PA and NW NJ to the 35 to 40 degree range over Delmarva as well as SE PA and adjacent portions of southern NJ. && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... A more zonal flow aloft is forecast to be in place across our region through Thursday night. Surface high pressure across our area is then forecast to become more centered to our northeast and east later in the day and at night. A light northeasterly low-level flow in place along with surface high pressure may keep quite a bit of cloud cover in place, especially across the southern half of the region. While some sprinkles cannot be ruled out across Delmarva, the area should be precipitation-free. A shortwave trough in the central to southern Plains through Thursday night will assist in warm air advection increasing east and northeastward with time. A front is forecast to be draped east to west from lower Delmarva westward to surface low pressure in the central Plains. Some associated overrunning precipitation associated with this system and focused along the front is currently forecast to remain well southwest of our area Thursday night. High temperatures are forecast to be in the mid to upper 40s across the northern areas to the low to mid 50s across the coastal plain. Low temperatures Thursday night are forecast to be mostly in the mid/upper 30s to low 40s across the region. && .LONG TERM /FRIDAY THROUGH TUESDAY/... Synoptic Overview...A closed low traversing much of eastern Canada Friday into Saturday supports surface low pressure. An associated cold front slides across our area during Friday, however it stalls from about Delmarva westward to the Ohio Valley. An impulse within a more zonal flow south of this closed low supports a weak surface low along the front in the Tennessee Valley. This feature slides eastward and shifts offshore during Saturday. A trough remains across eastern to central Canada over the weekend, which then may amplify across the Northeast during early next week. For Friday and Saturday...Our region is forecast to be on the southern periphery of a closed low in eastern Canada. A weak cold front, associated with surface low pressure tied to this closed low, is forecast to cross our area Friday with it then stalling in the vicinity of Delmarva on westward. A ripple of energy with the more zonal flow across the southern Plains to the southern Mid-Atlantic supports low pressure along the tailend of the front. There are some differences on how the model guidance handles this, with the GFS ensembles all showing precipitation however some are weaker, faster, farther south or farther north. Other guidance also shows this which is partially due to surface high pressure centered over the Great Lakes building southeastward some with time. Given the uncertainty with the details/timing, did not deviate from the National Blend of Models (NBM) which has chance PoPs north of Philadelphia with likely PoPs south and east of there. Some milder air on Friday is followed by some cooling Saturday, especially it more rain occurs or lasts longer on Saturday. For Sunday...A shortwave trough may slide across the Mid-Atlantic during this time, however weak surface high pressure is currently forecast to be across our region during the day before it shifts south and east at night. As a result, a dry day is currently expected with more sunshine returning. For Monday and Tuesday...An upper-level trough across eastern to central Canada may amplify eastward and across the Northeast. This would support surface low pressure tracking well to our north, however its cold front slides across our area later Monday. Some guidance/ensembles are stronger with this upper-level trough and also the cold front. If the stronger solutions end up being correct, then rain chances would tend to increase and also Tuesday would feature a stronger/gusty northwest wind. No changes from NBM during this timeframe. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Rest of today...Lingering IFR ceilings gradually improve to MVFR by mid afternoon with VFR possible later in the afternoon. North/northeast winds 5-8 knots. Moderate confidence. Tonight...Becoming mainly VFR through the evening except around MIV and ACY where MVFR cigs could persist longer. Winds generally north to northeast around 5 knots. Outlook... Thursday...VFR ceilings. Friday and Saturday...A period of sub-VFR conditions and some rain possible, especially Friday night into Saturday morning. Sunday...Mostly VFR. && .MARINE... Marine conditions will remain below SCA criteria through today and tonight. Winds continue to back to more of a north and northeast direction this morning and will generally increase to around 15 gusting to around 20 knots by later in the day. These winds will diminish slightly tonight. Seas generally 2 to 3 feet today and tonight. Rain and mist this morning may result in some reduced visibilities with precip ending by early this afternoon. Outlook... Thursday through Sunday...The conditions are anticipated to be below Small Craft Advisory criteria. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && SYNOPSIS...Gorse NEAR TERM...Fitzsimmons/MJL SHORT TERM...Gorse LONG TERM...Gorse AVIATION...Fitzsimmons/Gorse/MJL MARINE...Fitzsimmons/Gorse
Hazardous weather outlook, Nov 19, 5:06 AM EST, 8 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 506 AM EST Wed Nov 19 2025 MDZ012-015-019-020-201015- Kent MD-Queen Annes-Talbot-Caroline- 506 AM EST Wed Nov 19 2025 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Nov 19, 8:10 AM EST, 5 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
810 AM EST Wed Nov 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 AM Snow Randolph 40.85N 74.58W
11/19/2025 M0.2 Inch Morris NJ Trained Spotter
&&
StaarmannLocal storm report, Nov 19, 8:28 AM EST, 4 hours 44 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
828 AM EST Wed Nov 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Snow 3 N Lake Hopatcong 40.99N 74.61W
11/19/2025 M0.3 Inch Morris NJ Cocorahs
Cocorahs station NJ-MS-113 Jefferson Twp 3.1
WSW.
0800 AM Snow 1 SSE Highland Lakes 41.16N 74.46W
11/19/2025 M0.1 Inch Sussex NJ CO-OP Observer
CO-OP Observer station HGHN4 Highland Lakes
1 SW.
&&
StaarmannLocal storm report, Nov 19, 8:38 AM EST, 4 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
838 AM EST Wed Nov 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM Snow 1 SW Schooleys Mountain 40.79N 74.83W
11/19/2025 M0.4 Inch Morris NJ CO-OP Observer
&&
StaarmannLocal storm report, Nov 19, 8:40 AM EST, 4 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
840 AM EST Wed Nov 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM Snow 2 ESE Randolph 40.84N 74.54W
11/19/2025 M0.2 Inch Morris NJ Cocorahs
Cocorahs station NJ-MS-42 Randolph Twp. 2 E.
&&
StaarmannLocal storm report, Nov 19, 9:49 AM EST, 3 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
949 AM EST Wed Nov 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM Snow 1 E Scotrun 41.06N 75.29W
11/19/2025 M0.2 Inch Monroe PA Trained Spotter
&&
StaarmannLocal storm report, Nov 19, 10:07 AM EST, 3 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1007 AM EST Wed Nov 19 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM Snow 2 ESE Randolph 40.83N 74.54W
11/19/2025 M0.3 Inch Morris NJ Cocorahs
Cocorahs station NJ-MS-128 Randolph Twp 2.1
ESE.
0800 AM Snow 2 N Rockaway 40.93N 74.51W
11/19/2025 M0.2 Inch Morris NJ Cocorahs
Cocorahs station NJ-MS-116 Rockaway 2.5 N.
&&
StaarmannNearby
Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.